U.S. doctors online nowAsk doctors free
College Station, TX
A 45-year-old male asked:

Started getting vertigo when changing from citalopram 20mg to buspirone 7.7mg, could dimenhydrinate help?

1 doctor answer5 doctors weighed in
Dr. Amanda Itzkoff
Psychiatry 19 years experience
Vertigo may b part: of a cluster of symptoms experienced when an SSRI (ie; Citalopram), is stopped (in ur case, to start Buspar, (buspirone) another anti-anxiety med). However, vertigo can be caused by a multiplicity of physical illnesses that range from infection, to head trauma or stroke. C ur MD to have the underlying cause of ur vertigo id'ed & treated. dimenhydramate may help 4 nausea, but cause of vertigo must b uncovered!
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 34-year-old female asked:
Can I take dramamine (dimenhydrinate) with celexa ?
3 doctor answers7 doctors weighed in
A 45-year-old female asked:
Is it okay to take cytalopram with dimenhydrinate.?
1 doctor answer1 doctor weighed in
A 20-year-old male asked:
Can i take citalopram and buspirone together or how do you recommend to take them?
1 doctor answer3 doctors weighed in
Last updated Apr 7, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.